# SDR AALA200802665

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 50,574 hours, 25,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15894
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT BATTERY PACK AT AFT CABIN INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
